Need anwsers to my questions

by Julia
(hillsboro oregon)

I am a 28 year old and I was very estrogen dominate. I am trying to get pregnant so last month I used natural progesterone after ovulation. Towards the end I started to feel worse on the progesterone, weight gain and feeling bloated like it wasn't working. what is this and what can I do about it in the future?

Comments for Need anwsers to my questions

Click here to add your own comments

Jan 19, 2010
Need anwsers to my questions
by: Wray

Hi Julia. Unfortunately this often occurs, it's oestrogen dominance. Please see this web page, it explains why it happens. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...